Ask a doctor

I Had Perlane Injected in Between my Eyebrows and Now Have a Terrible Headache Which Persists. Is This Normal?

Doctor Answers (5)

Headache following Perlane treatment for glabella

+1

In general, you want to avoid injecting filler in the glabella, or area between the brows. This is very dangerous, and has risks associated. I would recommend following up with the physician who performed your treatment so he or she can examine you. I hope this helps, and I wish you the best of luck.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

Perlane and headache

+1

I would recommend returning to the provider for further assessment as treating the glabella region should be done with great caution. You may or may not have an issue with reduced blood flow to the area.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 144 reviews

I Had Perlane Injected in Between my Eyebrows and Now Have a Terrible Headache Which Persists. Is This Normal?

+1

 Perlane is a thicker filler that's meant to be injected into the fatty tissue layers, of which the Glabella has none.  Even more importantly, the Glabella has a nerve, artery and thin walled vein on each side.  When a filler is placed in this area, it can and has been reported to constrict the thin walled vein leading to a quarter sized hole in the mid forehead from the vein being occluded.  Fillers should not be used in the Glabella because the risk of skin death far outweighs any benefits of fillers here.  Botox and Dysport are no issues and should be the primary method of dealing with Glabellar lines and wrinkles.  

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

Perlane is not for the glabellar area

+1

Perlane is a filler that is meant for deeper injections and, in my opinion, should not be injected between the eyebrows (the glabellar area). Deeper injections in this area are too hazardous and unnecessary as other, more superficial fillers are equally effective and much safer. I recommend you return to your physician injector ASAP for further evaluation and possible hyaluronidase injection.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Do you have any skin changes associated with the injection as well?

+1

Tough location for filler.  I recommend if this persists, have your injector use enzyme to break down the Perlane.  This has proven a very dangerous area for fillers. It can be done but it is an advanced treatment area.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.